# SDR BAQA20070011

- Difficulty date: April 15, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N912KY
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5500
- Aircraft time: 7,133 hours, 26,696 cycles
- Engine: Allsn 250C20F
- Engine time: 9,678 hours, 24,193 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 355A67801206AB
- Condition: Fatigued
- Location: Zone 400
- Part time: 7,133 hours, 26,696 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N, A
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE RT (NR 2) ENGINE FIRE WARNING LIGHT ILLUMINATED WITH NO SECONDARY INDICATION OBSERVED.  AIRCRAFT LANDED SAFELY AT A NEARBY EMS HELIPAD WHERE TECH FOUND A BROKEN WIRE AT ONE OF THE ENGINE DETECTORS.  WIRING REPAIRED IAW MFG STANDARD PRACTICES MANUAL.
